# SDR MASA2011042702524

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 18,833 hours, 14,715 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Not Closed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PROX SYSTEM 2 FAULT.  CLOSED SERVICE DOOR.
